International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 457271 | https://doi.org/10.1155/S0161171203303291

Diego Dominici, "Nested derivatives: a simple method for computing series expansions of inverse functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 457271, 17 pages, 2003. https://doi.org/10.1155/S0161171203303291

Nested derivatives: a simple method for computing series expansions of inverse functions

Received28 Mar 2003

Abstract

We give an algorithm to compute the series expansion for the inverse of a given function. The algorithm is extremely easy to implement and gives the first N terms of the series. We show several examples of its application in calculating the inverses of some special functions.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views107
Downloads709
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.